Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 625984, 14 pages
http://dx.doi.org/10.1155/2015/625984
Research Article

Lucas Polynomial Approach for System of High-Order Linear Differential Equations and Residual Error Estimation

1Department of Mathematics, Faculty of Science, Celal Bayar University, Manisa, Turkey
2Department of Mathematical Engineering, Faculty of Chemistry-Metallurgical, Yıldız Technical University, Istanbul, Turkey

Received 15 November 2014; Accepted 5 January 2015

Academic Editor: Mingshu Peng

Copyright © 2015 Muhammed Çetin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Çetin, Mehmet Sezer, and Coşkun Güler, “Lucas Polynomial Approach for System of High-Order Linear Differential Equations and Residual Error Estimation,” Mathematical Problems in Engineering, vol. 2015, Article ID 625984, 14 pages, 2015. https://doi.org/10.1155/2015/625984.